Bones Are Painful After Taking The Drug Omeprazole In Patients With Fatty Liver?

Illustration of Bones Are Painful After Taking The Drug Omeprazole In Patients With Fatty Liver?
Illustration: Bones Are Painful After Taking The Drug Omeprazole In Patients With Fatty Liver? drugs.com

Tonight doctor, I want to ask a question 2 weeks ago my mother went to see a doctor sp. In order to be told to check the ultrasound because in the abdomen the eleven left always felt pain, the results of the ultrasound was FATTY LIVER SUSPECT GRATRITIS, may I explain in more detail what? , because the doctor previously only said that it was excess blood fat in the liver, but given a prescription drug called OMEPRAZOL every time after taking the medication always felt pain / aching in the bone, was there any other suggestion for taking the medicine besides that drug? and what suggestions for the future are a little healthier ?, r n r nThank you

1 Answer:

Good evening Syifa, thank you for asking at HealthReplies.com. Fatty liver is a condition called fatty liver in Indonesian, and hepatic steatosis in medical terms. This condition describes a situation where there is too much fat deposits in the liver. Normally there is fat, but in this condition, for one reason or another, such as alcohol consumption, high blood sugar / diabetes, high blood pressure, liver infection, excess body weight, high cholesterol and triglyceride levels, and side effects of drugs medicine, accumulation increases to cause symptoms.


Gastritis itself is inflammation of the stomach, which occurs due to bacterial infection, aging, overuse of pain medications, parasitic infections, bile disorders, diseases of the immune system, kidney failure, and poisoning. Symptoms include abdominal pain, nausea, vomiting, bloating, loss of appetite, vomiting of blood, bowel movements with black stool, and are easily full.


In your mother's case, the purpose of fatty liver suspect gastritis is that there is an appearance of fatty liver, which may be caused by inflammation of the stomach. But for the exact reason is still unknown. The omeprazole medication your mother consumes aims to reduce levels of stomach acid, because with an inflamed stomach condition, stomach acid can make matters worse. However, if by taking this drug, pain in the bones actually arises, then it should be replaced with another drug by consulting the doctor who treats your mother even though the schedule is not yet controlled. And henceforth, if there are still complaints, return to your doctor for evaluation.


Meanwhile, avoid spicy, sour, greasy and fatty foods, maintain ideal body weight, exercise regularly, drink plenty of water, avoid coffee, tea and chocolate, also soft drinks, avoid stress and cigarette smoke, eat regularly, don't eat too much a lot at one time and don't go to sleep immediately after eating. So, hopefully answering your question.

: by

Related Question

Selection Of Water For Washing Your Face?

Selection Of Water For Washing Your Face?

(1 year ago)

, I want to ask just simple hehe, if washing your face is better to use warm water or cold water? For the answer I thank you....

Is It Safe To Consume Drugs With Long-term Wombyoscine Butylbromide During Pregnancy?

Is It Safe To Consume Drugs With Long-term Wombyoscine Butylbromide During Pregnancy?

(1 year ago)

, I was pregnant 17 weeks ago, my stomach was cramping great, then in the hospital given buscopan tablets and injections. Is that safe? Can my stomach cramp Buscopan consumption (l...

Management Of Diarrhea In Children With Lacto-B?

Management Of Diarrhea In Children With Lacto-B?

(1 year ago)

Hello doctor, my child has been in diarrhea for 5 days. I have checked with the doctor, but I am not suitable with the medication given when reading the drug review, after sharing ...

Leave a Reply

Your email address will not be published. Required fields are marked *